# SDR AALA2020071109005

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9083
- Aircraft time: 936 hours, 273 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Unsecure
- Location: Life Raft
- Part time: 273 cycles
- Component: Life Raft, Aircruisers
- Component part number: 66536105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - LIFE RAFT LANYARD LOOSE, EMERGENCY EXIT DOOR.  REMOVED AND REPLACED LIFE RAFT PER AMM 25-66-41.
